# SDR AU510001863

- Difficulty date: August 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: PN649134ASSY
- Part serial: NO2EB085
- Condition: Damaged
- Location: Engine
- Part time: 1,691 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CRANKSHAFT COUNTERWEIGHT HANGER BLADE HOLES OUT OF ROUND.
